# SDR SWIA201439818

- Difficulty date: November 6, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 29,450 hours, 17,610 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTS HE HAS A YAW DAMPNER NR 1 INOPERATIVE, PITCH FEEL FAULT, FD ATT MAG FLAGS AND NO AUTO PILOT.  ACFT HAD TO DESCEND TO 28000 AND FUEL WOULD HAVE BEEN CLOSE SO DIVERTED.  REPLACED NR 1 AHARS.
